• Users Online: 537
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Contacts Login 
CASE REPORT
Year : 2014  |  Volume : 6  |  Issue : 3  |  Page : 152-154

Unexplained hyperglycemia in a patient on insulin pump therapy; transient insulin failure?


Endocrinology Division, Tawam Hospital - Johns Hopkins Medicine, Al-Ain, Abu Dhabi, United Arab Emirates

Correspondence Address:
Bachar Afandi
Endocrinology Division, Tawam Hospital - Johns Hopkins Medicine, Al-Ain, Abu Dhabi
United Arab Emirates
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1947-489X.210376

Rights and Permissions

Hyperglycemia may occur with no apparent medical, dietary, insulin delivery or pump failure reasons. We herein present a case of persistent hyperglycemia secondary to transient insulin failure in a 24 year old lady with type 1 diabetes mellitus who is being treated with continuous subcutaneous insulin infusion.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed948    
    Printed60    
    Emailed0    
    PDF Downloaded129    
    Comments [Add]    

Recommend this journal